MathSciNet Relay Station
MathSciNet bibliographic data
MR1333366 47H05 (49J40 49J52)
Fitzpatrick, S. P.; Phelps, R. R. Some properties of maximal monotone operators on nonreflexive Banach spaces. Set-Valued Anal. 3 (1995), no. 1, 51–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement